Record:   Prev Next
書名 Journal of the European Mathematical Society : JEMS
出版項 New York, NY : Springer-Verlag New York, c1999-
國際標準期刊編號 1435-9855 1435-0955 1435-9863
book jacket

館藏地數學所圖書室
Lib. Has3(2001)-16(2014), 2015年起E-Journal

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.3 (2001)    館內使用    30340100348733
 數學所圖書室  v.4 (2002)    館內使用    30340100360373
 數學所圖書室  v.5 (2003)    館內使用    30340100360381
 數學所圖書室  v.6 (2004)    館內使用    30340100377492
 數學所圖書室  v.7 (2005)    館內使用    30340100391527
 數學所圖書室  v.8 (2006)    館內使用    30340100391535
 數學所圖書室  v.9 (2007)    館內使用    30340100415870
 數學所圖書室  v.10(#1-2) (2008)    館內使用    30340100431224
 數學所圖書室  v.10(#3-4) (2008)    館內使用    30340100431232
 數學所圖書室  v.11(#1-3) (2009)    館內使用    30340100431240

11-19-2000 已為 數學所圖書室 訂購 1 本.
說明 v. ; 24 cm
Quarterly
Vol. 1, no. 1 (Jan. 1999)-
Lib. Has WaU
附註 Title from cover
Also issued in an online version
Official journal of the European Mathematical Society
鏈接 Journal of the European Mathematical Society (Online) 1435-9863 (DLC) 00227352 (OCoLC)43303965
主題 Mathematics -- Periodicals
Alt Author European Mathematical Society
Alt Title JEMS
J. Eur. Math. Soc
Record:   Prev Next